# SDR PCSA201010210

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Aircraft time: 78,477 hours, 43,714 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG ITEM LEFT ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  REDUCED THRUST LEVER PER PROCEDURE.  LIGHT EXTINGUISHED AFTER APPROX 30 SECONDS.  RETURNED TO MIA.  MAINTENANCE REMOVED THE PYLON PANELS.  PERFORMED LEAK CHECK.  NO LEAKS NOTED.  PERFORMED ENGINE RUN-UP AT HIGH POWER.  RE-INSTALLED PYLON PANELS AND PERFORMED RUN-UP PER AMM.
